Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 28, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Apr 2, 2024, 7:25 PM EDT for Brown County, Highland County, Ohio. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2024, 7:25 PM EDT (23:25 UTC)
- Expired
- Apr 2, 2024, 7:32 PM EDT
- In force
- 7 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Brown County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:49 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946
WFUS51 KILN 022325
TORILN
OHC015-071-022345-
/O.NEW.KILN.TO.W.0028.240402T2325Z-240402T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
725 PM EDT Tue Apr 2 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
North central Brown County in southwestern Ohio...
West central Highland County in south central Ohio...
* Until 745 PM EDT.
* At 725 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Blanchester, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Fayetteville, St. Martin, and Lake Lorelei.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3917 8399 3921 8399 3923 8384 3922 8384
3922 8381 3915 8380
TIME...MOT...LOC 2325Z 261DEG 29KT 3918 8396
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
McGinnis1 follow-up statement
069
WWUS51 KILN 022332
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
732 PM EDT Tue Apr 2 2024
OHC015-071-022342-
/O.CAN.KILN.TO.W.0028.000000T0000Z-240402T2345Z/
Brown OH-Highland OH-
732 PM EDT Tue Apr 2 2024
...THE TORNADO WARNING FOR NORTH CENTRAL BROWN AND WEST CENTRAL
HIGHLAND COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe limits
and no longer appears capable of producing a tornado. Therefore, the
warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for south central
and southwestern Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
&&
LAT...LON 3917 8399 3921 8399 3923 8384 3922 8384
3922 8381 3915 8380
TIME...MOT...LOC 2331Z 261DEG 29KT 3919 8389
$$
ARWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:15 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Apr 2, 3:15 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
315 PM EDT Tue Apr 2 2024
.SYNOPSIS...
A strong low pressure system will move northeast to southern
Lake Michigan tonight. A cold front trailing from this low will
move east across the region, bringing a period of showers and
thunderstorms along and ahead of it. Some storms may be severe
late this afternoon into this evening. A cold mid level low
pressure system will then dig southeast into the area Wednesday
into Thursday, bringing below normal temperatures along with
rain and snow showers.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The best chance for severe storms will be late this afternoon
into this evening, especially for the Tri-State, as a moist,
unstable airmass advects quickly in from the southwest. All
hazards are a concern, damaging winds, large hail, possible
tornadoes as the environment will be conducive to supercells and
rotating updrafts. The severe threat will also exist elsewhere,
but may be somewhat less as instability starts to wane this
evening ahead of an advancing cold front. We have also had some
heavy rain today, especially the northern half of the CWFA,
which has resulted in some short fused flooding and flooding
rivers. Will continue Flood Watch until 03Z, or 11 pm EDT for
the entire region. Watch will likely be trimmed once the cold
front passes by.
For the overnight period, CAA will ensue behind the cold front.
There will be a "dry slot" in the wake of the front where pcpn
should end. However, low level moisture will advect in from the
northwest, bringing considerable stratocumulus clouds. Winds
will be from the west/southwest between 10 and 20 mph with gusts
between 25 and 35 mph. Lows will range from the mid 30s east to
the lower 40s west.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
It will be a cold, cloudy, showery pattern for the short term
forecast.
A cold mid level low will rotate southeast into our region
Wednesday. This mid level low will be occluded with its surface
low. We should start out briefly dry early. Then, as we start to
destabilize diurnally and this interact with the mid level low,
showery pcpn will increase and spread in from the west. It will
also be unstable enough for some embedded thunder. Low freezing
levels will likely result in either some small hail or graupel.
By late in the day as cold air continues to advect in, some
snow may mix in with the rain showers near west central Ohio and
parts of the Whitewater and Miami Valleys. Highs will range
from the lower 40s west to near 50 east.
For Wednesday night, widespread pcpn is expected as the mid
level low continues to slowly rotate southeast. Snow will
continue to mix in with the rain as temperatures slowly fall
overnight. Given warm ground and temperatures still a little
above freezing, not much is expected in terms of snow
accumulation. Lows will fall into the lower to mid 30s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
It will be chilly and wet Thursday in the brisk northwest flow
under a closed mid level low and associated surface low
positioned over Ohio. Snow may mix with rain showers Thursday
morning, with thunder possible Thursday afternoon when marginal
instability is forecast to develop. The chance for a mix of rain
and snow showers will last through Friday in the persistently
damp cyclonic flow behind the low. An expansive area of high
pressure will bring dry weather Saturday through Sunday. Rain
showers may return Monday due to weakening disturbances
circulating over the Great Lakes. Drier weather is expected for
Tuesday as the next high pressure builds over Ohio.
Well below normal high temperatures in the 40s and lows in the
30s are forecast Thursday and Friday in the northwest flow
behind the low. A warming trend is indicated for the remainder
of the period, with highs rising to around 70 by Tuesday.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Low pressure over north central Illinois this afternoon will
continue to deep as it pivots northeast to a position near
southern Michigan by 00Z Wednesday. As this occurs, a warm front
will lift north across the forecast area, followed by a cold
front that will propagate east from the low this evening.
For this afternoon, clusters of showers and thunderstorms will
move northeast across the terminals. MVFR/IFR conditions can be
expected in the heavier showers and storms. Southerly winds of
15 to 20 knots will gust between 20 and 30 knots, with higher
winds possible in thunderstorms.
For tonight, a convergent band of showers and thunderstorms
will occur along and just ahead of the cold front. This will be
another period for MVFR/IFR conditions.
Once the cold front passes by, CAA will ensue. There will be a
break in deep moisture and lift, so it should dry out behind the
front. However, CAA stratocumulus will wrap southeast into the
region, bringing MVFR ceilings. Winds will be from the
west/southwest around 15 knots with some gusts to 25 knots.
On Wednesday, aforementioned surface low pressure will have
occluded with its parent mid level low. The tandem will slowly
rotate south and east with time. As the day wears on, diurnal
instability will interact with the system to bring showers to
the region from the west. There could even be some embedded
thunderstorms. Some snow may mix in with the rain late in the
day near the KDAY terminal. Winds will remain westerly around 15
knots with gusts to 25 knots.
OUTLOOK...MVFR/IFR ceilings and visibilities likely Wednesday
night into Thursday. MVFR ceilings and visibilities possible
Thursday night into Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 11 PM EDT this evening for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Flood Watch until 11 PM EDT this evening for KYZ089>100.
IN...Flood Watch until 11 PM EDT this evening for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Coniglio
AVIATION...HickmanHazardous weather outlook, Apr 2, 9:51 AM EDT, 9 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 951 AM EDT Tue Apr 2 2024 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-031500- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 951 AM EDT Tue Apr 2 2024 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Additional showers and thunderstorms will develop this afternoon and will continue into this evening. The greatest window for severe storms to occur will be between 1 PM and 8 PM with the potential for all weather hazards. The weather hazards include damaging winds, large hail, and several tornadoes, some of which may be strong or intense. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Apr 2, 6:43 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
643 PM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Tstm Wnd Gst 3 SW Oakbrook 38.97N 84.72W
04/02/2024 M47 MPH Boone KY Mesonet
KY Mesonet.
&&Special weather statement, Apr 2, 6:44 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
644 PM EDT Tue Apr 2 2024
KYZ094-022315-
Owen KY-
644 PM EDT Tue Apr 2 2024
...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
SOUTHWESTERN GRANT AND OWEN COUNTIES THROUGH 715 PM EDT...
At 644 PM EDT, a cluster of strong thunderstorms were located 7 miles
west of Owenton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Owenton, Corinth, Monterey, Gratz, Squiresville, Elk Lake, New
Columbus, Needmore, Elmer Davis Lake, Long Ridge, Natlee, and Gest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for northern
Kentucky.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3842 8488 3843 8493 3846 8491 3846 8493
3843 8495 3847 8495 3849 8499 3852 8498
3851 8503 3856 8501 3857 8504 3865 8480
3854 8467 3853 8467 3852 8464 3849 8463
3847 8458 3845 8460 3839 8490
TIME...MOT...LOC 2244Z 245DEG 40KT 3850 8497
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
McGinnisLocal storm report, Apr 2, 6:48 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
648 PM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM Tstm Wnd Dmg 2 NE Forest Park 39.31N 84.51W
04/02/2024 Butler OH Trained Spotter
1 Large tree down. Time estimated from
radar.
&&Local storm report, Apr 2, 6:49 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
649 PM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM Hail 2 NE Forest Park 39.31N 84.51W
04/02/2024 M1.00 Inch Butler OH Trained Spotter
Time estimated from radar.
&&Local storm report, Apr 2, 7:02 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
702 PM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM Hail 2 NE Milledgeville 39.61N 83.57W
04/02/2024 M0.70 Inch Fayette OH Trained Spotter
&&
ANSpecial weather statement, Apr 2, 7:07 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
707 PM EDT Tue Apr 2 2024
OHZ055-056-064-065-022330-
Licking OH-Fairfield OH-Franklin OH-Pickaway OH-
707 PM EDT Tue Apr 2 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN...FAIRFIELD...NORTHEASTERN PICKAWAY AND SOUTHWESTERN LICKING
COUNTIES THROUGH 730 PM EDT...
At 707 PM EDT, a strong thunderstorm was located near Groveport,
moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph, penny size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Columbus, Newark, Lancaster, Reynoldsburg, Grove City, Gahanna,
Pickerington, Circleville, Bexley, Heath, Granville, Pataskala, Canal
Winchester, Groveport, Ashville, Baltimore, Buckeye Lake, Hebron,
South Bloomfield, and Millersport.
This includes the following Interstates...
I-70 in Ohio between mile markers 100 and 131.
I-71 in Ohio between mile markers 100 and 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3974 8240 3962 8297 3992 8308 4017 8250
3993 8243 3993 8246 3984 8247 3984 8243
3983 8240
TIME...MOT...LOC 2307Z 247DEG 49KT 3988 8297
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ARThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 12:09 AM EDT | Special Weather Statement | ILN | Preble | 36 min |
| Apr 2, 12:27 AM EDT | Areal Flood Advisory | ILN | Darke, Shelby | 3 hr |
| Apr 2, 12:46 AM EDT | Areal Flood Advisory | ILN | Logan, Union | 3 hr |
| Apr 2, 1:08 AM EDT | Special Weather Statement | ILN | Greene | 22 min |
| Apr 2, 1:25 AM EDT | Special Weather Statement | ILN | Clark, Greene | 35 min |
| Apr 2, 3:09 AM EDT | River Flood Warning | ILN | Shelby | 55 hr |
| Apr 2, 5:15 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 44 min |
| Apr 2, 5:31 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 30 min |
| Apr 2, 5:54 AM EDT | Special Weather Statement | ILN | Greene, Warren | 36 min |
| Apr 2, 6:03 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 27 min |
| Apr 2, 6:23 AM EDT | Special Weather Statement | ILN | Clark, Greene, Madison | 37 min |
| Apr 2, 6:48 AM EDT | Special Weather Statement | ILN | Franklin, Madison, Pickaway | 42 min |
| Apr 2, 6:49 AM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 5 hr |
| Apr 2, 7:02 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Madison, Union | 5 hr |
| Apr 2, 7:20 AM EDT | Special Weather Statement | ILN | Fairfield, Licking, Pickaway | 40 min |
| Apr 2, 7:57 AM EDT | River Flood Warning | ILN | Licking | 23 hr |
| Apr 2, 8:00 AM EDT | Special Weather Statement | ILN | Brown | 45 min |
| Apr 2, 8:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 41 min |
| Apr 2, 8:28 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 7 hr |
| Apr 2, 9:34 AM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 41 min |
| Apr 2, 9:58 AM EDT | River Flood Warning | ILN | Clark | 19 hr |
| Apr 2, 10:06 AM EDT | River Flood Warning | ILN | Franklin | 12 hr |
| Apr 2, 10:27 AM EDT | River Flood Warning | ILN | Miami | 52 hr |
| Apr 2, 10:27 AM EDT | River Flood Warning | ILN | Miami, Montgomery | 50 hr |
| Apr 2, 10:27 AM EDT | River Flood Warning | ILN | Hamilton | 25 hr |
| Apr 2, 10:37 AM EDT | River Flood Warning | ILN | Pickaway | 4 days |
| Apr 2, 10:37 AM EDT | River Flood Warning | ILN | Franklin, Pickaway | 13 hr |
| Apr 2, 10:37 AM EDT | River Flood Warning | ILN | Pike, Scioto | 4 days |
| Apr 2, 1:00 PM EDT | River Flood Warning | ILN | Licking | 18 hr |
| Apr 2, 1:00 PM EDT | River Flood Warning | ILN | Licking | 23 hr |
| Apr 2, 5:36 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 3 hr |
| Apr 2, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 49 min |
| Apr 2, 5:53 PM EDT | Areal Flood Advisory | ILN | Hamilton | 6 hr |
| Apr 2, 5:54 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Apr 2, 5:54 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble, Shelby | 15 min |
| Apr 2, 6:03 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Montgomery, Warren | 42 min |
| Apr 2, 6:19 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| Apr 2, 6:38 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 24 min |
| Apr 2, 6:41 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 34 min |
| Apr 2, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Madison, Pickaway | 51 min |
| Apr 2, 7:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 39 min |
| Apr 2, 7:07 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 23 min |
| Apr 2, 7:12 PM EDT | Tornado Warning | ILN | Brown | 33 min |
| Apr 2, 7:19 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Franklin, Greene, Madison, Pickaway | 15 hr |
| Apr 2, 7:27 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 48 min |
| Apr 2, 7:34 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 3 hr |
| Apr 2, 7:36 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Pike, Scioto | 69 min |
| Apr 2, 7:41 PM EDT | Tornado Warning | ILN | Adams, Brown | 34 min |
| Apr 2, 7:48 PM EDT | Special Weather Statement | ILN | Highland | 27 min |
| Apr 2, 7:52 PM EDT | River Flood Warning | ILN | Fairfield, Licking | 38 hr |
| Apr 2, 7:54 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 36 min |
| Apr 2, 7:59 PM EDT | Tornado Warning | ILN | Fairfield, Hocking | 31 min |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.